# SDR DHL97707002

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0240
- Condition: Failed
- Location: Hyd B-System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON DESCENT, S/O NOTED ILLUMINATION OF THE NR 1 B-HYDRAULIC ELECTRIC PUMP LIGHT.  SHORTLY AFTERWARD, B-SYSTEM QTY BEGAN DROPPING AND WAS AT 0 BY LANDING.  UPON LOWERING OF LANDING GEAR, A-SYSTEM QTY SLOWLY DROPPED.  THEREAFTER, A-SYSTEM AND BRAKE PRESSURE REMAINED NORMAL.  A QTY AT 2.4 GAL.  FOUND B-SYSTEM HYDRAULIC LINE FAILURE.  LINE WAS REPLACED AND HYDRAULICS SERVICED.  NO FURTHER LEAKS WERE NOTED DURING OPERATIONAL CHECKS.
